# SDR FDEA201607152463

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N10326
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1661 S27 - 29L FRAME HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02-0G ORIGINAL MATERIAL 0.063 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A, FIG 101 .01" LOSS DET II R & R FRAME AT STA 1661 IAW SRM 51-40-02-0G AND DWG 146N1024, FROM S24L-S24R.  CLASS A MAJOR REPAIR.
